# SDR DALA2020020600934

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,081 hours, 55,130 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON HANDLE SIGN MISSING IN TAIL COMPARTMENT. RPLD SIGN. (LP6481101)
